# SDR PCSA2011083003

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 74,000 hours, 35,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED MAJOR STRINGER SPLICE REPAIR AT BS 1397-BS 1417 S39L PER B767 SRM 51-50-02, 53-01-02, 51-10-02 AND 52-20-02.
